Interpolation Formulas Over Finite Sets

Coriolan Ghilezan; Sergiu Rudeanu

Publications de l'Institut Mathématique (1979)

  • Volume: 25(39), Issue: 45, page 45-49
  • ISSN: 0350-1302

How to cite


Coriolan Ghilezan, and Sergiu Rudeanu. "Interpolation Formulas Over Finite Sets." Publications de l'Institut Mathématique 25(39).45 (1979): 45-49. <>.

author = {Coriolan Ghilezan, Sergiu Rudeanu},
journal = {Publications de l'Institut Mathématique},
keywords = {truth functions; disjunctive normal form},
language = {eng},
number = {45},
pages = {45-49},
publisher = {Matematički institut SANU},
title = {Interpolation Formulas Over Finite Sets},
url = {},
volume = {25(39)},
year = {1979},

AU - Coriolan Ghilezan
AU - Sergiu Rudeanu
TI - Interpolation Formulas Over Finite Sets
JO - Publications de l'Institut Mathématique
PY - 1979
PB - Matematički institut SANU
VL - 25(39)
IS - 45
SP - 45
EP - 49
LA - eng
KW - truth functions; disjunctive normal form
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.